U.S. doctors online nowAsk doctors free
A 24-year-old female asked:

I just had cryothreapy on my cervix three days ago now iam bleeding is this my period if so its five days early?

1 doctor answer2 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Normal : It's normal to have some bleeding following cryotherapy. Your bleeding could be from the cryotherapy, or it could be your period. If you don't have any other symptoms of menstruation, it's more likely due to the cryotherapy. The two bleeding episodes may run together... Meaning you could bleed for about 10 days. If you feel you are hemorrhaging, you should go to the nearest emergency room.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 16, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.